# SDR CALA2008111901086

- Difficulty date: November 17, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 17,674 hours, 5,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541059
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMED INTERCOSTAL BETWEEN STA 328 AND 344 AT LBL46 IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
